# SDR WI5R201910190001

- Difficulty date: October 17, 2019
- Submitted: October 19, 2019
- Operation: General aviation
- Aircraft: N910SS
- Make and model: Cessna 525C
- Aircraft serial: 0180
- Engine: Wilint FJ444A
- Engine time: 1,134 hours, 918 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Fractured
- Location: Ip Rotor
- Part time: 1,134 hours, 918 cycles
- Component: Ip Rotor, Wilint
- Component part number: 119345
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TREND DATA INDICATED A ABRUPT SHIFT IN ITT AND N2 PARAMETERS.  FIELD BORESCOPE INVESTIGATION IDENTIFIED A MISSING 3RD STAGE IP ROTOR BLADE.  
DISASSEMBLY OF THE ENGINE CONFIRMED THAT ONE OF THE 3RD STAGE IPC ROTOR BLADES WAS MISSING.
THE ROTOR (P/N 119345 S/N HW39248) IS ORIGINAL TO THE ENGINE AND HAS 1133.9 HOURS AND 918 CYCLES.
